# SDR SWIA200717841

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 10,899 hours, 9,496 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Stuck
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PA BUTTON IS STUCK IN THE ON POSITION AND OVERHEATING ODOR IS PRESENT.  REPLACED TB 431-2 IAW UDM 20-18-00, P/N M81714/2-DC1.
